Piriteze Allergy Syrup Sugar Free Banana Flavour 70ml

£5.29
70 ML | £7.56 per 100ML
4751906

Relief from the symptoms of hayfever, pet, skin, and house dust mite allergies.
See details below, always read the label
Suitable for:
Adults and children aged 6 years and over.
Active Ingredients: Cetirizine Hydrochloride

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

Piriteze Allergy Syrup

To relieve the symptoms of:

  • hayfever
  • pet or house dust mite allergies
  • skin allergies
  • rashes, itching and urticaria (hives)

Can also be taken for skin allergies such as rash, itching and urinary (also known as nettle rash or hives).  Urinary can occur as a persistent condition and is recognised by the formation of raised white or reddish lumps surrounded by red inflamed areas which itch or sting.

Suitable for

Adults and children aged 6 years and over

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet before use.

Adults and children aged 6 years and over take two 5ml spoonfuls once daily, or one 5ml spoonful morning and evening.

If the medicine makes you drowsy take once daily in the evening.
If you have kidney problems, you may only need half the recommended dose.

Hazards and Cautions

Keep all medicines out of the reach of children

If your symptoms do not improve consult your doctor or a Boots pharmacist.
Do not use this product continuously for more than 3 months without consulting your doctor.

Precautions

  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant or planning to become pregnant.

  • Keep all medicines out of the reach of children.

Active ingredients

Cetirizine hydrochloride

Ingredients

Active Ingredient: Cetirizine hydrochloride 1mg/1ml

Also contains: Glycerol, Propylene glycol, Sorbitol (E420), Sodium methyl parahydroxybenzoate (E219), Propyl parahydroxybenzoate (E216), Sodium acetate, Acetic acid, Saccharin sodium, Banana flavour, Purified water.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.